# SDR TRAX200800191

- Difficulty date: February 4, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 15,055 hours, 12,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AFT ANGLE CRACKED JUST O/B OF LBL 9.0.   COMPLIED WITH EO 600-53-0091 PER REO 601R-53-11-136 & 601R53-11-1311.
